# SDR P5CA9500795

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 7110 · Engine Cowling System
- Part: Fan Cowl
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND PUNCTURE OF NR 2 ENGINE RIGHT FAN COWL.  REPAIRED IAW SRM 51-40-06.
